CaltechAUTHORS
  A Caltech Library Service

Browse by Eprint ID

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 1.

Beigie, Darin and Leonard, Anthony and Wiggins, Stephen (1993) Statistical relaxation under nonturbulent chaotic flows: Non-Gaussian high-stretch tails of finite-time Lyapunov exponent distributions. Physical Review Letters, 70 (3). pp. 275-278. ISSN 0031-9007. http://resolver.caltech.edu/CaltechAUTHORS:BEIprl93

This list was generated on Tue Oct 17 13:34:53 2017 PDT.